# SDR SWIA202501130058

- Difficulty date: November 18, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (PAX DOOR SIDE) HAS OVERSIZED LOCKING PIN HOLE     (C-CHECK RO 1/13/2025)    COMPLIED WITH REO 601R-52-11-3030 REV. -- DATED 2024-11-23 ALL STEPS PAX DOOR HINGE LUG WALL THICKNESS IS GREATER THEN 0.100" TOOL # 10027TUC EXP. 31-AUG 2025, OPENED HOLE TO 0.128"    COMPLIED WITH TASK CARD 51-900-1003-SKY
